# SDR SWAA2022040152068

- Difficulty date: November 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED ON LOWER SIDE. / REMOVED AND REPLACED AFT CARGO AFT SCUFF PLATE PER AMM 53-11-02 .
